# SDR AALA202402143171

- Difficulty date: February 13, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 95,393 hours, 12,417 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Balance
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL IMBALANCE DURING FLIGHT, FUEL IMBALANCE EICAS MESSAFGE ILLUMINATED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
